MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HD STEP TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HD STEP TIP; HEMODIALYSIS CATHETER
Model Number NEXHD1553201
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device was not removed for this event; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
Database reconciliation of study tr 0147: the device was successfully placed on (b)(6) 2016.On (b)(6) 2016, inadequate flow occured and cathflo activase was given to treat the clotted catheter.The event had resolved on an unknown date.No action was taken with the study catheter.The device was removed at a later date ((b)(6) 2016 because it was no longer required since a graft had been placed.
 
Event or Problem Description
Date of this report: typo (year) corrected.Database reconciliation of study (b)(6): the inadequate flow continued until (b)(6) 2016 when the device was removed because it was no longer required.

Brand Name
NEXSITE HD STEP TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key6857315
Report Number3008110587-2017-00014
Device Sequence Number19022882
Product Code MSD
UDI-Device Identifier05391525640044
UDI-Public(01)05391525640044(17)161101(10)42551
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K133796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberNEXHD1553201
Device Catalogue NumberNEXHD1553201
Device Lot Number42551
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight100